# SDR DXTA2015123006147

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 6,964 hours, 4,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

ON THE GND WITH APU RUNNING FOR ABOUT 5 MINUTES, TAIL CONE BLD LEAK AMBER CAS MSG CAME ON.  WITHIN 30 SECONDS COCKPIT & CABIN FILLED WITH SMOKE.  INSPECTED TAIL CONE COMPARTMENT, NO SMOKE DETECTED.  POWERED UP APU & RAN ENVIRONMENTAL SYS FOR 30 MINUTES, ALL INDICATIONS NORMAL, NO SIGNS OF SMOKE, HOWEVER DID OBSERVE LARGE AMOUNTS OF WATER VAPOR COMING FROM GASPERS DUE TO TEMP & HUMIDITY IN AREA, TIST, NO FLIGHT FAULTS FOUND, NO BLEED LEAKS FOUND IN TAIL CONE AREA, ALL CHECKS PERFORMED IN MAX COOL MODE IAW MM.
